Convergence of the Steepest Descent Method for Minimizing Convex Functions
Abu Hassan, Malik and Monsi, Mansor and Leong, Wah June (2002) Convergence of the Steepest Descent Method for Minimizing Convex Functions. Pertanika Journal of Science & Technology, 10 (2). pp. 145-152. ISSN 0128-7680
Kiwiel and Murty (1996) discuss the convergence properties of a class of steepest descent algorithm for minimizing a continuously differentiable quasiconvex function f on mo. Under mild conditions, we prove that the limit infimum of IIVflXo)1I is zero and that false convergence does not occur even when f is convex.
Repository Staff Only: Edit item detail